Avtomatika i Telemekhanika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Avtomat. i Telemekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Avtomat. i Telemekh., 1996, Issue 5, Pages 26–37 (Mi at3204)  

Deterministic Systems

Singular Operating Conditions in the Problem of Distribution Control. I. Scalar controls

A. V. Pukhlikov

Institute of Systems Analysis, Russian Academy of Sciences, Moscow

Full text: PDF file (1440 kB)

English version:
Automation and Remote Control, 1996, 57:5, 634–643

Bibliographic databases:
UDC: 517.977.56

Received: 27.12.1994

Citation: A. V. Pukhlikov, “Singular Operating Conditions in the Problem of Distribution Control. I. Scalar controls”, Avtomat. i Telemekh., 1996, no. 5, 26–37; Autom. Remote Control, 57:5 (1996), 634–643

Citation in format AMSBIB
\Bibitem{Puk96}
\by A.~V.~Pukhlikov
\paper Singular Operating Conditions in the Problem of Distribution Control. I.~Scalar controls
\jour Avtomat. i Telemekh.
\yr 1996
\issue 5
\pages 26--37
\mathnet{http://mi.mathnet.ru/at3204}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1443963}
\zmath{https://zbmath.org/?q=an:0929.49011}
\transl
\jour Autom. Remote Control
\yr 1996
\vol 57
\issue 5
\pages 634--643


Linking options:
  • http://mi.mathnet.ru/eng/at3204
  • http://mi.mathnet.ru/eng/at/y1996/i5/p26

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Avtomatika i Telemekhanika
    Number of views:
    This page:84
    Full text:45
    First page:2

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021